# SDR ASAA2022040137870

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 41,907 hours, 12,125 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: R Wing Rear Spar
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT - WITH MAIN TANK FUEL PUMP "OFF" - TANK #2 "LOW PRESSURE" LIGHT WAS OUT. GROUNDED - YES. R/R AFT BOOST PUMP PRESSURE SWITCH IAW B737-800 AMM 28-42-11 OP/LEAK CHECK GOOD.
